Accidental overdose is found among people who take Lantus, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Byetta, and have Diabetes mellitus . We study 57,254 people who have side effects while taking Lantus from FDA and social media. Among them, 143 have Accidental overdose. Find out below who they are, when they have Accidental overdose and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Lantus has active ingredients of insulin glargine recombinant. It is often used in diabetes. (latest outcomes from Lantus 61,386 users)
Accidental overdose has been reported by people with hypotension, agitation, accidental exposure, respiratory depression, drowsiness (latest reports from 14,472 Accidental overdose patients).
On Aug, 29, 2016
57,254 people reported to have side effects when taking Lantus.
Among them, 143 people (0.25%) have Accidental Overdose
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
67 year old male with high blood sugar issues since age 50. Now on meds for it and high blood pressure. I have two stents, had one heart attack, one AAA, and four TIAs. I'm not as physically active as I should be but do get some.
Since I started Lantus I noticed my blood pressure increased or elevated. when I was not on lantus at doctors office my pressure was normal. Now its quite high and I take 25 units everyday at night Please advise what should I do
I've been taking Lantus for about two months in conjunction with Glimiperide. Although I am not eating a lot, I've gained about three pounds and my ankles are swollen. Is this a side effect that the doctor doesn't tell you about...and will it go away?
I've had Type 2 Diabetes for a long time. I was recently started onLantus to achieve better control of my blood sugar. Been having mood swings, depression and sometimes, suicidal thoughts. I really think it might have something to do with the Lantus. Any comments?
I am a 71 year old Caucasian male. I have had CLL since 1992 and type 2 Diabetes for 4 years. The CLL has remained at stage 0 without treatment. I have had several difficult bouts of bacterial infections as side issues. My diabetes is controlled most of the time with both oral med ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.